# SDR FDEA202303290516

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,742 hours, 27,989 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door
- Part number: 141N62002
- Part serial: 000545
- Condition: Dented
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

NEED TO PERFORM SRM REPAIR ON DOOR R1 DENT OUT OF LIMIT PERFORMED DOUBLER REPAIR ON DOOR 1R PER SRM 52-10-01,  REPAIR 7, THIS REPAIR IS A CAT. B REPAIR      MAJOR REPAIR
